Follow
Ralph Faudree
Ralph Faudree
Verified email at memphis.edu
Title
Cited by
Cited by
Year
Claw-free graphs—a survey
R Faudree, E Flandrin, Z Ryjáček
Discrete Mathematics 164 (1-3), 87-147, 1997
2641997
All Ramsey numbers for cycles in graphs
RJ Faudree, RH Schelp
Discrete Mathematics 8 (4), 313-329, 1974
2321974
The size Ramsey number
P Erdős, RJ Faudree, CC Rousseau, RH Schelp
Periodica Mathematica Hungarica 9 (1-2), 145-161, 1978
2311978
Characterizing forbidden pairs for hamiltonian properties
RJ Faudree, RJ Gould
Discrete Mathematics 173 (1-3), 45-60, 1997
1621997
Induced matchings in bipartite graphs
RJ Faudree, A Gyárfás, RH Schelp, Z Tuza
Discrete Mathematics 78 (1-2), 83-87, 1989
1531989
A survey of minimum saturated graphs
JR Faudree, RJ Faudree, JR Schmitt
The Electronic Journal of Combinatorics 1000, DS19: Jul 29, 2011, 2011
1272011
Path Ramsey numbers in multicolorings
RJ Faudree, RH Schelp
Journal of Combinatorial Theory, Series B 19 (2), 150-160, 1975
1231975
Neighborhood unions and Hamiltonian properties in graphs
RJ Faudree, RJ Gould, MS Jacobson, RH Schelp
Journal of Combinatorial Theory, Series B 47 (1), 1-9, 1989
1161989
On a class of degenerate extremal graph problems
RJ Faudree, M Simonovits
Combinatorica 3 (1), 83-93, 1983
1011983
Degree conditions for 2‐factors
S Brandt, G Chen, R Faudree, RJ Gould, L Lesniak
Journal of graph Theory 24 (2), 165-173, 1997
961997
On cycle—Complete graph ramsey numbers
P Erdös, RJ Faudree, CC Rousseau, RH Schelp
Journal of Graph Theory 2 (1), 53-64, 1978
911978
Irregular networks, regular graphs and integer matrices with distinct row and column sums
RJ Faudree, RH Schelp, MS Jacobson, J Lehel
Discrete Mathematics 76 (3), 223-240, 1989
901989
How to make a graph bipartite
P Erdös, R Faudree, J Pach, J Spencer
Journal of Combinatorial Theory, Series B 45 (1), 86-98, 1988
871988
Bound on the irregularity strength of regular graphs
RJ Faudree, J Lehel
Colloq Math Soc Janos Bolyai 52, 247-256, 1987
761987
Weakly pancyclic graphs
S Brandt, R Faudree, W Goddard
Journal of Graph Theory 27 (3), 141-176, 1998
661998
Path-path Ramsey-type numbers for the complete bipartite graph
RJ Faudree, RH Schelp
Journal of Combinatorial Theory, Series B 19 (2), 161-173, 1975
661975
Vertex-disjoint cycles containing specified edges
Y Egawa, RJ Faudree, E Györi, Y Ishigami, RH Schelp, H Wang
Graphs and Combinatorics 16 (1), 81-92, 2000
572000
A note on the automorphism group of a p-group
R Faudree
Proceedings of the American Mathematical Society 19 (6), 1379-1382, 1968
571968
A class of Ramsey-finite graphs
SA Burr, P Erdos, RJ Faudree, RH Schelp
Proc. 9th SE Conf. on Combinatorics, Graph Theory and Computing, 171-178, 1978
551978
Path-cycle Ramsey numbers
RJ Faudree, SL Lawrence, TD Parsons, RH Schelp
Discrete Mathematics 10 (2), 269-277, 1974
531974
The system can't perform the operation now. Try again later.
Articles 1–20